Nationalities in the Russian Empire
Bibliographic Data
| ID | 10485806 |
|---|---|
| Authors | Ronald Grigor Suny (0009-0004-7525-0271, University of Chicago, corresponding author) |
| Year | 2000 |
| Volume | 59 |
| Issue | 4 |
| Pages | 487-492 |
| Publication date | 2000-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Russian Review (JOURNAL) |
| Journal identifiers | ISSN: 0036-0341 • E-ISSN: 1467-9434 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/0036-0341.00137 |
| OpenAlex | W2064002505 |
| Language | EN |
| Citations received | 4 |
Ancient history · Citation · Empire · Library science · Theology · Classics · Computer Science · History · Philosophy · Soviet and Russian History
| Citations per year | 0.17 |
|---|---|
| Citation span | 2003 - 2026 (24) |
| Highly cited | No |